MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. STRYKER, MAKO; ROBOTIC DRAPE

ECOLAB/MICROTEK MEDICAL INC. STRYKER, MAKO; ROBOTIC DRAPE
Model Number 111320
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a defect in the sterile film of the robotic drape.There was no patient involvement or injury.

Brand Name
STRYKER, MAKO
Common Device Name
ROBOTIC DRAPE
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key14453961
Report Number8043817-2022-00010
Device Sequence Number19970574
Product Code PUI
UDI-Device Identifier50748426117586
UDI-Public50748426117586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model Number111320
Device Catalogue NumberN/A
Device Lot NumberD212631A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown